Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Side effects of morning after pills

i had intercose about four weeks ago, i was told by my doctor that the morning after pill orks up untill 72 hours but sometimes doesnt, i took the morning after pill 48 hours after intercourse. two days after i took the morning after pill, i came on my period although i was only only period a week before that. four weeks later i keep on getting stomach pains and feeling sick, could i be pregnant?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  696
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, your concern is right as you can be pregnant so do a urine pregnancy test and if negative then it is just a derangement of periods caused by pill and will subside within a couple of months. And from next cycle onwards switch to some regular contraception method.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor